Please use this identifier to cite or link to this item:
Title: Spectral norms of random large dimensional noncentral toeplitz and hankel matrices
Authors: Bose, A
Sen, A
Keywords: Large dimensional random matrix
Wigner matrix
Toeplitz matrix
Hankel matrix
Spectral norm
Issue Date: 2007
Citation: electronic communications in probability Vol12.P21-27
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
spectral norm of random large.pdf141.23 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.